# SDR 2016FA0000000

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: General aviation
- Aircraft: N564D
- Make and model: Dhav DHC6300
- Aircraft serial: 593
- Aircraft time: 12,419 hours, 19,449 cycles
- Engine: Pwa PT6A27US
- Engine time: 8,820 hours, 12,667 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: PT6A27
- Part serial: PCE41600
- Condition: Oil Consumption
- Location: Engine
- Part time: 8,820 hours, 12,667 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENGINE WAS INSTALLED AFTER O/H.  GROUND RUN AND PERFORMANCE RUN WAS SATISFACTORY. ACFT WAS FLIGHT TESTED FOR 45 MINUTES, 2 TIMES WAS RUNNING GOOD.  ACFT WAS DEPARTED FOR EXPORT WHEN FLEW FOR 45 MINUTES OIL PRESSURE AND TORQUE PRESSURE FLUCTUATION WERE NOTICED.  ENGINE DIVERTED BACK TO THE BASE.  INVESTIGATED FOR OIL PRESSURE FLUCTUATION AND TORQUE FLUCTUATION AND FOUND THAT THERE IS CONSIDERABLE OIL LOSS FROM THE SYS INTERNALLY FROM THE ENGINE AND OIL LEAK NOTICED FROM ENGINE BLEED VALVE AND MANY OTHER ENGINE CASE FITTING.  ENGINE NOW DECIDED TO PULL IT OUT AND SEND FOR FURTHER INVESTIGATION AT THE O/H SHOP.
